Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2019 | Conference Paper | IST-REx-ID: 8324 |
Wang, Peixin, Hongfei Fu, Krishnendu Chatterjee, Yuxin Deng, and Ming Xu. “Proving Expected Sensitivity of Probabilistic Programs with Randomized Variable-Dependent Termination Time.” In Proceedings of the ACM on Programming Languages, Vol. 4. ACM, 2019. https://doi.org/10.1145/3371093.View | Files available | DOI | arXiv
2019 | Journal Article | IST-REx-ID: 151 |
Fischer, Julian L, and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations 266, no. 1 (2019): 257–311. https://doi.org/10.1016/j.jde.2018.07.045.View | DOI | Download Preprint (ext.) | arXiv